# SDR SIMA0049

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Part number: 6500111
- Condition: Failed
- Location: Row 10c
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3609 - AIRCRAFT WAS AIR INTERRUPT FOR SMOKE IN CABIN DUE TO LIGHT BALLAST AT SEAT 10C.  REMOVED AND REPLACED LAMP HOLDER AT 10C.  OPS CHECKS GOOD.  (M)
